# SDR 20000601SH009

- Difficulty date: May 22, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N65468
- Make and model: Cessna 152
- Aircraft serial: 15281569
- System (JASC): 3120 · Independent Instruments
- Part: Pressure Switch
- Part number: S17111
- Condition: Leaking
- Location: Cabin
- Part time: 2,158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, OIL WAS FOUND ON RIGHT SIDE INBOARD RUDDER PEDAL.  FURTHER INVESTIGATION SHOWED OIL WEEPING FROM AROUND CRIMPED HOUSING OF HOURMETER PRESSURE SWITCH.  THIS PROBLEM COULD LEAD TO ERRONEOUS READINGS ON OIL PRESSURE GAUGE AND BURNS TO PASSENGERS FEET AND LEGS IF SWITCH WAS TO RUPTURE.  SUBMITTER RECOMMENDED CLOSER INSPECTIONS OF THESE SWITCHES DURING INSPECTIONS AND ROUTINE MAINTENANCE.  (X)
